# SDR ASAA2015011410704

- Difficulty date: January 14, 2015
- Submitted: February 23, 2015
- Operation: Air carrier
- Aircraft: N795AS
- Make and model: Boeing 737490
- Aircraft serial: 28890
- Aircraft time: 53,072 hours, 29,632 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 655287527
- Condition: Corroded
- Location: Bs 992
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA BS 994 LT FRAME CORRODED ABOVE WL 208.  ACFT GROUNDED. REPAIRED 994 LT FRAME IAW EA 400, 5 EA 14523.  THIS REPAIR IS PROVIDED WITH STAGE II DTI AND REQUIRES STAGE III DTI ON OR BEFORE 60000 TOTAL ACFT FLT CYCLES.  CURRENT ACFT CYCLES AT TIME OF REPAIR 29, 631.
